Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

amarflora

Veteran Member
  • Content Count

    60
  • Joined

  • Last visited

Community Reputation

0 Neutral

About amarflora

  • Rank
    Moderator

Profile Information

  • Location
    India
  1. Yeah....I never thought of havin acne this way!!You may check ehether its acne or some other sidease which may be spread my contact. However, Acne is NOT spread by contact!!
  2. hey, This happened to me to but to my dissapointment it started becoming severe day by day........I cant say anything about your case.....maybe u've just gone through a real mild stage of acne and wont get acne in future.....nothing can be said now......just wait and if u get acne which grows day by day..........do someting to get rid of it as soon as possible!! Amar Flora.
  3. Keep it up dude....yeah...Dans the man....... Amar Flora
  4. It seems like you are refering to 6 years of living in exile!!!lol!!!dude......Acne is not a disease....it happens to some young people in their teenage years and then gradually slow down with the passage of time and stops at the age of 24-25(some are not lucky enough).......what u'll be left is some scars and that is what Dan's regimen would stop!!!!it wont postpone the formation of acne. Your acne would stop forming when ur body stops making it......Dans regimen is just to prevent it from form
  5. Yeah....Eucerin has SPF 15 and sunscreen is definately important and BP makes ur skin prone to UV rays and sunscreen protects ur skin from UV rays and thereby preventing acne......I do suggest ou use the moisturizer with SPF equal to or more than 15..... Hope this helps! Amar Flora.
  6. Hi guys, Bp makes your skin pron to UK rays and tanning makes ur face exposed to UV rays. It is really dangerous to tan while on the regimen and it could turn fatal. I request all of you not to tan while on the regimen as it is the worst thing to do while on regimen!!!! Amar Flora.
  7. Yes ofcourse you can moisturize. But moisturizing unnecerrily may reduce the effect of BP. Just use it when your skin needs it and do use a non-comendogenic moisturizer with SPF 15 or more! Hope this helps!! Amar Flora.
  8. Hi, If you follow the regimen as it is without any alternations.....the redness in your face would not be noticible. But if you start the regimen with loads of BP you'll make your face like a red bulb!!!So start the regimen with as much less BP as you can and then slowly increase the dosage. You'll see some little redness in the beginning but it'll eventually fade with the passag of time.... Amar Flora.
  9. Hi, I would like to tell you that the kind of acne you have is what seems to me is between moderate and severe. If you dont look after it now you'll develop after marks which would hurt a lot! so dude.....I recommend you to start following the regimen as it is without any alterations!!Dont let acne make your life dissapointing in the future!!!!!I really support your attitude towards acne!!! Do reply if you have any question!! Amar Flora
  10. Yeah.....Using SA and BP simultaneously would do nothing but irritation and this would result in more acne....... DO NOT USE BOTH OF THE PRODUCTS AT THE SAME TIME!as this would be a torture for your face!! Follow the regimen as it is and you'll succeed in your goal!! Hope this helps! Amar Flora.
  11. well.....thats strage.....ur skin looks awful in the morning not in the evening?I would recommend you to start the regimen in the morning with as much less BP as you can and then gradually increase the dosage. It'll be a problem in the beginning but as your skin gets used to it u'll feel comfortable and you see your acne going away in few weeks! You may use any product as mentioned in the site...there are plenty of options!! Hope this helps! Amar Flora.
  12. well.... BENZAC....I feel it is having just BP 2.5% and no other product......colourless gel......If it is so....It'll burn your skin even if you think you are using the least amount and I mean it!!Please kindly use Dan's BP gel in the beginning. You can always swich over to benzac when your skin gets used to it!And if you want to use BENZAC be sure to use as less amount as you can and then increase the dosage VERY slowly!! Can you please post the description of the gel?Its ingrediants?If I am
  13. Yeah.....use moisturizer when you feel dryness on ur face and do not moisturize ur skin many times as this wont help!Also as you said u only apply BP in the evening......I dont think it will help the cause. Follow the regimen strictly and you'll be most happiest person the world after 1-2 months!lol! Amar Flora
  14. Dans right.....using tones means more irritation and more acne. How long you've been on the regimen?And what prosucts u use?Again I would like to tell you FOLLOW THE REGIMEN AS IT IS!!No alterations and strict to the regimen you'll definately see results as 1000's of user have!! Best of luck! Amar Flora.
  15. hi, in most of the cases u see results coming within weeks. I depends on how u are following the regimen and what products you are using. do follow the regimen as it is without any alterations and you'll definately succeed in your goal! Cheers! Amar Flora.
×